# SDR AALA202010309013

- Difficulty date: October 27, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 787-9
- Aircraft serial: 40639
- Aircraft time: 15,867 hours, 1,726 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY LIGHTS ROW 16-19 WILL NOT EXTINGUISH.  FOUND CONNECTOR AT SEAT LEG DISCONNECTED.  RECONNECTED CONNECTOR, PER STANDARD PRACTICES.
